# SDR USAA960392

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N260AU
- Make and model: Boeing 737201
- Aircraft serial: 22866
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 1006-996
- Part time: 34,273 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND 10 INCH BY 3 INCH CORROSION BS 1006 TO BS 996 STRINGER 26L.  INSTALLED REPLACEMENT STRINGER SECTION, REPAIRED PER SRM 53-10-3.  (M)
